# SDR SWAA2019041531696

- Difficulty date: March 20, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Deteriorated
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR VAPOR BARRIER DETERIORATED AT BS. 663, RBL 47.     R&R BARRIER IAW SRM.
